| Catalog Number |
490102 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: describe the event exactly as it occurred: nurse noticed that the patient's irinotecan had its line filling up with air, and solution wasn't flowing from bag.Pharmacist looked at line, and pharmacy made a new bag for the patient.Tested the bag afterwards.The bulb on the line would not fill when attempting to back-prime the line.No solution would flow through the line.Made sure that it wasn't clamped down anywhere on the line.It didn't seem to have pressure in the bulb, almost felt deflated.Line is defective in some way.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number were provided.Further investigation of the complaint is not possible without a sample and/or lot number.The reported defect was unable to be confirmed.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.